Hey I have a question I don t know if you can help me or not. Sorry if I give to much detail but I know the more you know the better you can help. I was on the depo shot I got my last one in Dec I was due for it in March but we are wanting to conceive so I didn t get it. I have had a period every month since then but they have been irregular. I started my period may 31 and it was just the normal spotting type period that I normally get when I first start. Yesterday I had quit bleeding for over 1/2 the day then I went to the restroom and all the sudden my pad was covered in blood the toilet was full of blood it was all over the toilet seat and I had to wipe quite a few times to get it all off I mean I was gushing blood bad. After that I had nothing but a few spots on my pad I got up this morning and went to the restroom and there was nothing on my pad and not even a drop on the toilet paper but when I got up the toilet was full of blood again. The past 2-3 days I have been having verry bad hot flashes and dizzy spells. I called the pharmacy to see if it could be a side affect of my meds I just started on and he said no I need to call my OBGYN so I did and they said it sounds like I could be pregnant if the bleeding don t settle down in a few days I need to make an appt. What do you think it could be? Could I be pregnant and still have a period I mean I know it s possable but I have never done it with any of my others. And I m worried if I am I need to stop the meds I m on.